... into withdrawal around 1800 in the evening..i take 1 c(pram anti depressant in the morning too. could you help please?
Sub is known to cause urinary hesitancy. This is especially true if you're an older man and you're already having some prostate issues. But even if you aren't Sub can cause this. In fact I think any opiate can. However, opiates are not the only drugs that cause urinary hesitancy. Some Blood Pressure meds can cause it, and there are 2 I know of that help to relieve those symptoms. I won't be surprised if the AD med you take does it too. Try looking that drug up, right here at drugs.,com, and check under side effects. It's called Urinary Hesitancy. If it's not real bad you should be able to live with it. But if it is extreme you may have to call your Sub doc and see what he says. Whether it's extreme or not, you do have to tell your doc about it.
Personally, I think 16 mg all in the morning is a lot at once. Have you asked your doc about breaking that up, and spreading it out through the day? If you do that, it should take care of going into wds at 1800 hours. I take 12 mg a day and I take it as 2 mg every few hours. But I take it for pain, so I let the severity of the pain dictate when I take a dose. But even if I wasn't in pain, I believe in spreading the dose out.
I hope this helped. You need to discuss these things with your doc.
Dear Roughy, Thor gave you a pretty good suggestion of breaking the dose up, try not to take the second dose too late though, no later than 3 pm, it could make it hard to sleep. I know so many people that think they are in withdrawal, they usually really aren't, just having some other normal aches or pains. Just to double check, please Google the COWS sheet, ( clincal opiate withdrawal scale) and give yourself this test next time you feel you are in withdrawal, if you are in true withdrawal, you will have a few points on each symptoms, not a spike of points on one or 2 symptoms. At 16 mgs, it really should be staying with you over 24 hours, so, if you had to skip a dose even, you would be fine. I am female, and when I had the hesitancy urinating, the split of the dose, and the lowering of the dose did help alot.
It is the same with many men. I too have sometimes hesitancy. Sometimes I have to force the stream. I have had many kidney and other issues so I did not know it was the suboxone. I spoke to my Dr and found it to be the prime culprit. Overtime and drinking plenty of water is has subsided. Once in awhile it still happens along with constipation. I have concluded that it is part of the sub life. The lower the dose the less it bothers me. My friend takes a lot like you and he takes forever to piss even after he has a bunch of beers. He did tell me after lowering his dose to 1 8mg in morning and now 1 at night he is pissing much better. But still not like the old days when you drink and take that first leak you seem to open the damn and have to go every 20 minutes. Not for him he can wait and go for hours.
Just passing on personal experience and agree you should speak to your Dr. Hydration is key. I always thought I was plenty hydrated but I did not drink as much water as I thought and being on Subs it is better to drink water more then ever.
Hope this helps.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2009 • 27 answers
Posted 20 Feb 2010 • 1 answer
Posted 19 Aug 2011 • 1 answer
Posted 29 Jul 2012 • 3 answers
Posted 30 Jan 2014 • 1 answer